On a question of Pereira

Research output: Contribution to journalArticlepeer-review

Abstract

Answering a question of Pereira we show that it is possible to have a model violating the Singular Cardinal Hypothesis without a tree-like continuous scale.

Original languageEnglish
Pages (from-to)53-64
Number of pages12
JournalArchive for Mathematical Logic
Volume47
Issue number1
DOIs
StatePublished - Jun 2008

Fingerprint

Dive into the research topics of 'On a question of Pereira'. Together they form a unique fingerprint.

Cite this